# SDR DXTA2024070412262

- Difficulty date: July 3, 2024
- Submitted: July 4, 2024
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 16,698 hours, 12,927 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 991232516
- Part serial: 0031
- Condition: Defective
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXTENDING THE FLAPS FOR APPROACH, DID NOT WORK.  MLG & SPEED BRAKES INOP.  BROKE OFF APPROACH.  MANUALLY EXTENDED GEAR IAW QRH & DID A NO FLAP APPROACH & NO FLAP LANDING QRC.  DIVERTED TO AN AIRPORT WITH LONGER RUNWAY.   NO ANNUNCIATORS CAME ON DURING EVENT.  NO INDICATIONS OF A LEAK & RESERVOIR SHOWED NORMAL.  MAIN BRAKE SYSTEM WORKED. PERFORMED GVI , HYD SYS, FOUND HYD SYS OVERSERVICED, BLOWDOWN BOTTLE TO BE UNDERSERVJCED. SAFTEY WIRE INTACT.  R & R HYD PCB NZ016 IAW AMM 24·50-03, REMOVED, REPLACED, BLED, & OPS CHECKED HYD VALVE IAW AMM 29-L1S06.  SWUNG GEAR AND CYCLED ALL. HYD COMPONENTS. PERFORMED ENGINE RUNS AND VERIAED HYDS OPS. SERVICED BLOWDOWN BOTTLE IAW AMM 12-13-01. NO FURTHER DEFECTS.
